# SDR DXTA2009051803655

- Difficulty date: May 17, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N921QS
- Make and model: Cessna 750
- Aircraft serial: 7500241
- Aircraft time: 3,890 hours, 2,443 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pcu
- Part number: 991444017
- Part serial: 0155
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOST B HYD SYS ENROUTE. "HYD B VOL LOW" CAS MSG AROUND FL 210. DURING DESCENT IN TO PHX "RUDDER STBY FAIL" CAS ILLUMINATED.  VERIFIED DISCREPANCY, CLEANED RESIDUAL HYD FLUID FROM RUDDER TO JUST FWD OF TAILCONE ACCESS DOOR.  FOUND HYD FLUID COLLECTING AT THE BOTTOM OF THE "HYD B" PCU.  RAN HYDS & CYCLED RUDDER & FOUND PCU LEAKING.  REMOVED AND REPLACED RUDDER PCU "B" IAW MM 27-22-00.  OPS & LEAK CHECK GOOD.  "RUDDER STANDBY FAIL" MESSAGE WAS A RESULT OF LOW RESEVOIR. SERVICED RESEVOIR AND OPS CHECK OF RUDDER STANDBY SYSTEM GOOD, IAW MM 29-20-05.
